# SDR SWAA100680

- Difficulty date: February 4, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 52,463 hours, 44,060 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING I/B FORE FLAP LOWER SKIN DELAMINATED.  REPAIRED FORE FLAP PER SRM.
